# SDR DALA2022012500518

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,749 hours, 28,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATIONS: 03L. 03L DOOR MOURING LINE IS OUT AND INTERFERING WITH DOOR ARMING PROCEDURES. CORRECTIVE ACTION: REPOSITIONED LINE. ARMED/DISARMED NORMAL. NO FURTHER DEFECTS NOTED. REF B757 AMM 25-66. (2096161)
